# SDR 07FDEA02080

- Difficulty date: June 7, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AFA779511
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, REF EA NR 1-5310-85955, TITLE: FUSELAGE, MAINFRAME, SEAT TRACK SPLICE REPAIRS Y=1781, X=27.50, 47.5 AND -27.5.  EXISTING REPAIR EVALUATED AND FOUND ACCOMPLISHED AS PER FEDEX EA NR 1-5310-85955, TITLE: "FUSELAGE - MAIN FRAME, SEAT TRACK SPLICE REPAIRS Y=1781, X=27.50, 47.5 AND -27.5".  REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  THIS SDR SUBMITTED IN ERROR- ADMINISTRATOR.
